MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734715
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been returned to the manufacturer for analysis.Part not returned.
 
Event or Problem Description
Medtronic received information regarding a navigation device.It was reported that the tall process spinous clamp has been difficult to put on and take it off.It takes 10-15 minutes to take off of the spinous process, almost resorting to taking off the process.The site had replaced this part a couple of times already.

Brand Name
CLAMP, SPINOUS PROCESS TALL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7897289
Report Number1723170-2018-04867
Device Sequence Number13498346
Product Code OLO
UDI-Device Identifier00643169936300
UDI-Public00643169936300
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1